Alert archive / Florida / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jun 3, 2022, 8:00 PM EDT for Collier County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2022, 8:00 PM EDT (00:00 UTC)
- Expired
- Jun 3, 2022, 9:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Collier County, FL
The radar
The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
872
WGUS52 KMFL 040000
FFWMFL
FLC021-040100-
/O.NEW.KMFL.FF.W.0009.220604T0000Z-220604T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
800 PM EDT Fri Jun 3 2022
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Southwestern Collier County in southwestern Florida...
* Until 900 PM EDT.
* At 800 PM EDT, Doppler radar indicated heavy rain across the
warned area. Between 3 and 6 inches of rain have fallen already
over this area from previous heavy rains today. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marco Island, Goodland and Key Marco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2596 8172 2598 8171 2594 8156 2591 8159
2590 8160 2587 8163 2590 8172 2591 8173
FLASH FLOOD...RADAR INDICATED
$$
BAXTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 7:54 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 3, 7:54 PM EDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
754 PM EDT Fri Jun 3 2022
...00z Aviation Update...
.AVIATION(00Z TAFS)...
Rain bands/squalls will continue to increase in frequency and
intensity through the overnight generally from south to north.
MVFR likely with intermittent IFR from time to time. Expect gusty
southerly winds to veer to a more westerly direction through the
period. As the system moves through, dry air will quickly filter
in behind the system allowing for some gradual improvements from
SW to NW respectively.
&&
.PREV DISCUSSION... (Issued 223 PM EDT Fri Jun 3 2022)
SHORT TERM (Now through Saturday)...
Weather conditions continue to deteoriate. Abundant moisture
associated with PTC One continues to move into the region with
satellite derived PWATS near 2.3 inches. Rain bands are moving in
across the peninsula with high rainfall rates The main concern
continues to be the excessive rainfall potential leading to flash
flooding, particularly over urbanized areas. As these rain bands
become more frequent and with additional high rainfall rates and
amounts begin to increase the flooding potential will continue to
increase A flood watch is in effect for all of South Florida. Never
drive through a flooded roadway. Driving tonight as rainfall amounts
continue to increase will become more dangerous as you may not know
where roads end and canals/lakes begin. Remember, turn around don't
drown!
The tornado threat will begin to materialize with increasing low-
level winds, and increasing curved hodographs this afternoon with
the threat continuing into the overnight. Current SRH values are
near 125 m2/s2 and those values will continue to increase as the
system continues to get closer to the region. Have a way to receive
warnings, particularly overnight tonight!
Wind gusts in squalls may reach tropical storm force winds as well
as some areas seeing sustained tropical storm force winds as the
system gets closer and moves across the peninsula.
LONG TERM (Saturday Night through Friday)...
The low pressure system begins to depart the region Saturday night
moving well off to the northeast. High pressure will begin to build
over the region. This will allow for drier air to filter in, which
will result in lower rainfall chances. However, relatively weak
synoptic flow and enough lingering moisture there will be potential
for sea-breeze convection along the coast. Overall next week will
be mainly typical summer afternoon diurnal convection.
Maximum temperatures will generally be in the upper 80s to lower
90s through the week. Dewpoints in the lower/mid 70s will result in
muggy conditions, while overnight lows will be in the low 70s
to upper 70s along the east coast
MARINE...
Hazardous marine conditions, seas of 8-10 feet and tropical storm
force winds and wind gust will spread through the Gulf and then
Atlantic waters. By Sunday afternoon, winds and seas will subside
below headline levels as the low pressure continues northeast. Early
next week through mid-week light winds and generally low seas will
prevail. The most notable exception would be off the Palm Beach
coast where some residual swell down the back side of the low may
keep seas in the 2 to 4 foot range.
BEACHES...
Beach and surf conditons are becoming more hazardous. The threat for
deadly rip currents and high surf will increase. Breakers are
forecast to reach 4 to 6 feet across the Atlantic coast, and 2 to 4
feet along the Gulf.This could result in minor erosion at area
beaches. Minor coastal flooding will also be possible along the Gulf
coast and Miami-Dade coastline (mainly Biscayne Bay side) as the
area of low pressure crosses the Peninsula and moderate winds turn
onshore. This would most likely be realized around high tide cycles
Saturday
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 75 87 78 91 / 100 90 60 50
West Kendall 74 86 75 91 / 100 90 60 50
Opa-Locka 74 87 76 91 / 100 90 60 50
Homestead 74 85 76 90 / 100 90 60 50
Fort Lauderdale 75 86 76 89 / 100 90 60 50
N Ft Lauderdale 74 86 76 89 / 100 90 60 50
Pembroke Pines 74 87 76 90 / 100 90 60 50
West Palm Beach 72 85 74 88 / 100 90 50 50
Boca Raton 74 87 75 90 / 100 90 60 50
Naples 74 87 77 89 / 100 80 40 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
172>174.
Tropical Storm Warning for FLZ063-066>075-168-172>174.
Coastal Flood Advisory from 2 AM to 11 PM EDT Saturday for
FLZ069-075-173-174.
High Rip Current Risk through Sunday morning for FLZ069-168-172-
173.
AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
Update/Aviation...Frye
Tonight/Saturday and Marine...Kelly
Saturday Night through Friday...Kelly
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, Jun 3, 9:20 AM EDT, 10 hours 40 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 920 AM EDT Fri Jun 3 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 040730- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 920 AM EDT Fri Jun 3 2022 ...Tropical Storm Warnings in effect for all of South Florida... ...Flood Watch Through Sunday Morning... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Tropical storm warnings are in effect. Please see the HLS product for more information. A Flood Watch is in effect through Sunday morning. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Tropical storm watches and warnings are in effect. Please see the HLS product for more information. A Flood Watch is in effect through Sunday morning. From Sunday onward, temperatures will warm and a more typical seabreeze pattern will re-establish. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jun 3, 2:14 PM EDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Miami FL
214 PM EDT Fri Jun 3 2022
FLZ069-070-031845-
Coastal Collier County FL-Inland Collier County FL-
214 PM EDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southwestern Collier
County through 245 PM EDT...
At 213 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a waterspout near
Everglades City, moving northwest at 20 mph.
HAZARD...Waterspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Everglades City, Carnestown, Royal Palm Hammock, Copeland, Plantation
Island and Port Of The Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds can touch down and produce waterspouts. Although
typically weak and short lived, a landfalling waterspout can cause
property damage and serious injury.
&&
LAT...LON 2581 8126 2593 8162 2602 8164 2599 8130
TIME...MOT...LOC 1813Z 146DEG 18KT 2588 8147
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GRLocal storm report, Jun 3, 3:55 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT FRI JUN 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLOOD 3 WSW NORTH PERRY AIRPO 25.98N 80.29W
06/03/2022 BROWARD FL PUBLIC
STREET FLOODING ON ENTERPRISE WAY NEAR RED
ROAD IN MIRAMAR, FL FROM HEAVY RAINS.
&&Special weather statement, Jun 3, 4:51 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Miami FL
451 PM EDT Fri Jun 3 2022
FLZ072-074-172-173-032115-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
451 PM EDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southern Broward
County through 515 PM EDT...
At 451 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Sunny
Isles Beach, or near Hallandale, moving north at 30 mph.
HAZARD...Funnel clouds and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Hollywood, Pompano Beach, Lighthouse Point,
Lauderdale-By-The-Sea, Surfside, Hallandale, North Miami, North Miami
Beach, Oakland Park, Aventura, Dania Beach, Sunny Isles Beach, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Fort Lauderdale - Hollywood
International Airport, Port Everglades, Downtown Fort Lauderdale and
Ojus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2626 8001 2590 8004 2586 8004 2588 8018
2627 8012
TIME...MOT...LOC 2051Z 176DEG 25KT 2595 8008
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
GRSpecial weather statement, Jun 3, 5:19 PM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Miami FL
519 PM EDT Fri Jun 3 2022
FLZ072-172-032145-
Coastal Broward County FL-Metro Broward County FL-
519 PM EDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of northern Broward
County through 545 PM EDT...
At 519 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud over Fort
Lauderdale, moving north at 25 mph.
HAZARD...Funnel clouds and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Fort Lauderdale, Pompano Beach, Plantation, Deerfield Beach, Tamarac,
Margate, Lighthouse Point, Lauderdale-By-The-Sea, Lauderhill, Coconut
Creek, Oakland Park, North Lauderdale, Lauderdale Lakes, Wilton
Manors, Hillsboro Beach, Sea Ranch Lakes, Lazy Lake, St. George, Port
Everglades and Downtown Fort Lauderdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2609 8010 2610 8021 2630 8019 2629 8007
TIME...MOT...LOC 2119Z 183DEG 22KT 2614 8015
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
GRSpecial weather statement, Jun 3, 6:58 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Miami FL
658 PM EDT Fri Jun 3 2022
FLZ069-070-032330-
Coastal Collier County FL-Inland Collier County FL-
658 PM EDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southwestern Collier
County through 730 PM EDT...
At 656 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a waterspout 17 miles
south of Marco Island, moving north at 35 mph.
HAZARD...Waterspouts and winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Waterspouts can easily overturn boats and create locally
hazardous waters. Gusty winds could knock down tree limbs
and blow around unsecured objects.
Locations impacted include...
Marco Island, Cape Romano, Marco Island Airport, Key Marco, Rookery
Bay Aquatic Preserve, Cape Romano Aquatic Preserve, Goodland and Port
Of The Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2604 8176 2594 8145 2577 8153 2581 8161
2577 8167 2581 8175 2582 8176
TIME...MOT...LOC 2256Z 190DEG 29KT 2570 8167
WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 3, 8:36 PM EDT | Special Weather Statement | MFL | Miami-Dade | 39 min |
| Jun 3, 9:00 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 3, 9:00 PM EDT | Special Marine Warning | MFL | 30 min | |
| Jun 3, 9:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 3, 9:31 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 3, 9:52 PM EDT | Areal Flood Advisory | MFL | Broward | 113 min |
| Jun 3, 10:12 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jun 3, 10:21 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Jun 3, 10:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 3, 10:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 3, 10:58 PM EDT | Areal Flood Advisory | MFL | Collier | 11 hr |
| Jun 3, 11:26 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 3, 11:28 PM EDT | Special Marine Warning | MFL | 92 min | |
| Jun 3, 11:51 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Jun 4, 12:20 AM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 4, 12:25 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jun 4, 12:36 AM EDT | Special Marine Warning | MFL | 24 min | |
| Jun 4, 12:54 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 8 hr |
| Jun 4, 1:04 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 4, 1:11 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jun 4, 1:26 AM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| Jun 4, 1:49 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 4, 2:29 AM EDT | Special Marine Warning | MFL | 91 min | |
| Jun 4, 2:33 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 8 hr |
| Jun 4, 2:36 AM EDT | Special Marine Warning | MFL | 84 min | |
| Jun 4, 2:37 AM EDT | Flash Flood Warning | MFL | Broward | 6 hr |
| Jun 4, 3:57 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 7 hr |
| Jun 4, 4:01 AM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 5 hr |
| Jun 4, 4:43 AM EDT | Special Marine Warning | MFL | 32 min | |
| Jun 4, 5:05 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Jun 4, 5:35 AM EDT | Special Marine Warning | MFL | 40 min | |
| Jun 4, 5:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 4, 6:25 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 3 hr |
| Jun 4, 6:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Jun 4, 7:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 4, 8:51 AM EDT | Flash Flood Warning | MFL | Miami-Dade | 4 hr |
| Jun 4, 8:56 AM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 3 hr |
| Jun 4, 9:54 AM EDT | Flash Flood Warning | MFL | Broward, Miami-Dade | 2 hr |
| Jun 4, 10:07 AM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 4, 10:43 AM EDT | Small Craft Advisory | MFL | 24 hr | |
| Jun 4, 10:56 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 4, 11:08 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 46 min |
| Jun 4, 11:23 AM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Jun 4, 12:49 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 116 min |
| Jun 4, 1:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 4, 2:30 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 4, 2:59 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| Jun 4, 4:03 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 117 min |
| Jun 4, 4:56 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 64 min |
| Jun 4, 5:47 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 118 min |
| Jun 4, 6:42 PM EDT | Flash Flood Warning | MFL | Broward | 2 hr |
| Jun 4, 7:16 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 89 min |
Nearby
Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.